Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 919202, 6 pages
Research Article

A Probabilistic Fixed Point Result Using Altering Distance Functions

1Department of Mathematics, West University of Timișoara, Bulevardul V. Pârvan 4, 300223 Timișoara, Romania
2Department of Mathematics, Faculty of Electrical Engineering, University of Belgrade, Bulevar Kralja Aleksandra 74, 11000 Belgrade, Serbia

Received 26 February 2015; Accepted 3 August 2015

Academic Editor: Richard I. Avery

Copyright © 2015 Claudia Zaharia and Nataša Ćirović. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Claudia Zaharia and Nataša Ćirović, “A Probabilistic Fixed Point Result Using Altering Distance Functions,” Journal of Function Spaces, vol. 2015, Article ID 919202, 6 pages, 2015. doi:10.1155/2015/919202